An operator-valued stochastic integral, II
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 8 (1972) no. 1, pp. 9-32.
@article{AIHPB_1972__8_1_9_0,
     author = {Kannan, D.},
     title = {An operator-valued stochastic integral, {II}},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {9--32},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {1},
     year = {1972},
     zbl = {0256.60030},
     mrnumber = {321176},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1972__8_1_9_0/}
}
TY  - JOUR
AU  - Kannan, D.
TI  - An operator-valued stochastic integral, II
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1972
DA  - 1972///
SP  - 9
EP  - 32
VL  - 8
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1972__8_1_9_0/
UR  - https://zbmath.org/?q=an%3A0256.60030
UR  - https://www.ams.org/mathscinet-getitem?mr=321176
LA  - en
ID  - AIHPB_1972__8_1_9_0
ER  - 
%0 Journal Article
%A Kannan, D.
%T An operator-valued stochastic integral, II
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1972
%P 9-32
%V 8
%N 1
%I Gauthier-Villars
%G en
%F AIHPB_1972__8_1_9_0
Kannan, D. An operator-valued stochastic integral, II. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 8 (1972) no. 1, pp. 9-32. http://www.numdam.org/item/AIHPB_1972__8_1_9_0/

[1] A.T. Bharucha-Reid, Random Integral Equations, Academic Press, New York (in press). | MR | Zbl

[2] J.L. Doob, Stochastic Processes, John Wiley, New York, 1953. | MR | Zbl

[3] N. Dunford and J.T. Schwartz, Linear Operators; Part II, Spectral Theory, John Wiley (Interscience), New York, 1963. | MR | Zbl

[4] P.L. Falb, Infinite dimensional filtering; the Kalman Bucy filter in Hilbert space. Information and Control, vol. 11, 1967, p. 102-137. | MR | Zbl

[5] E. Hille and R.S. Phillips, Functional Analysis and Semi-groups. Amer. Math. Soc. Colloq. Pub., vol. 31, 1957. | MR | Zbl

[6] K. Itô, On a formula concerning stochastic differentials. Nagoya Math. J., vol. 3, 1951, p. 55-65. | MR | Zbl

[7] D. Kannan and A.T. Bharucha-Reid, An operator-valued stochastic integral, Proc. Japan Acad., vol. 47, 1971, p. 472-476. | MR | Zbl

[8] D. Kannan and A.T. Bharucha-Reid, Note on covariance operators of probability measures on a Hilbert space. Proc. Japan Acad., vol. 46, 1970, p. 124-129. | MR | Zbl

[9] H. Kunita, Stochastic integrals based on martingales taking values in Hilbert space, Nagoya Math. J., vol. 38, 1970, p. 41-52. | MR | Zbl

[10] P. Levy, Processus stochastiques et mouvement brownien, Gauthier-Villars, Paris, 1948. | MR | Zbl

[11] R. Schatten, A Theory of Cross-Spaces, Princeton University Press, New Jersey, 1950. | MR | Zbl

[12] R. Schatten, Norm Ideals of Completely Continuous Operators, Springer-Verlag, 1960. | MR | Zbl

[13] A.V. Skorokhod, Studies in the theory of Random Processes, Addison-Wesley, Reading, Mass., 1965. | MR | Zbl

[14] K. Yoshida, Functional Analysis, Springer-Verlag, 1968.